https://www.carenity.co.uk/static/themes-v3/default/images/en/header/psoriasis.jpg

Patients Psoriasis

no answers

12 views

Topic of the discussion


anonymous avatar Carenity Member • Community manager
Posted on
Good advisor

According to some research, insufficient production of vitamin D by our organism can worsen prosiasis symptoms. That's why this vitamin is present in some treatments for psoriasis (oral medication, light treatment, etc).

Has your doctor talked to you about vitamin D and advised you to take special treatment containing this substance?

Have you been taking vitamin D supplements and has it helped your symptoms, in your opinion?

Thank you for sharing and helping others with useful information!

icon cross

This topic interests you?

Join 77 000 patients registered on our platform, get information on your condition
or on that of your family member, and discuss it with the community

Join

It’s free and anonymous